MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY TRACTION BOOT ASSEMBLY TO ORTHOPEDIC SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY TRACTION BOOT ASSEMBLY TO ORTHOPEDIC SURGICAL TABLE
Model Number BF538
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a procedure a patient's foot fell out of the traction boot assembly to their orthopedic surgical table.The patient's foot needed to be realigned in the boot assembly causing a procedure delay.No report of injury and the procedure was completed successfully.
 
Additional Manufacturer Narrative
A steris surgical project manager arrived onsite to inspect the traction boot assembly to their orthopedic surgical table and was unable to duplicate the reported event.The surgical table and traction boot assembly were found to be operating according to specification and returned to service.No repairs were required.The operator manual (150832-354) states in sec.3.4 "using carbon fiber traction unit and accessories; step 3.A.Apply traction boot assembly (see figure 3-4) to patient's anatomy and secure with hook and loop fastener system attached to foot support." a steris account manager offered in-service training on the proper use and operation of their traction boot assembly.The user facility accepted, however, the date of in service training has yet to be scheduled.No additional issues have been reported.

Brand Name
TRACTION BOOT ASSEMBLY TO ORTHOPEDIC SURGICAL TABLE
Common Device Name
TRACTION BOOT ASSEMBLY TO ORTHOPEDIC SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15949887
Report Number1043572-2022-00086
Device Sequence Number6604941
Product Code HST
UDI-Device Identifier00724995165376
UDI-Public00724995165376
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBF538
Device Catalogue NumberBF538
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown